Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 108, NWS Wilmington, NC

July 19, 2016New Hanover County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 19, 2016, 2:07 PM EDT for New Hanover County, North Carolina. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 2:07 PM EDT (18:07 UTC)
Expired
Jul 19, 2016, 2:45 PM EDT
In force
38 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County New Hanover County, NC

The radar

The Wilmington radar (KLTX), 65 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 2:12 PM EDTHAIL 1Westwood Heights, NCINTERSECTION OF GORDON RD AND MARKET ST.
Jul 19, 2:15 PM EDTHAIL 0.75Ogden, NCPENNY TO DIME SIZE HAIL REPORTED NEAR EATON ELEMENTARY SCHOOL AND IN LANDFALL COMMUNITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1477 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

107 
WUUS52 KILM 191807
SVRILM
NCC129-191845-
/O.NEW.KILM.SV.W.0108.160719T1807Z-160719T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
207 PM EDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NEW HANOVER COUNTY IN SOUTHEASTERN NORTH CAROLINA...

* UNTIL 245 PM EDT

* AT 206 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  LANDFALL...OR OVER WRIGHTSVILLE BEACH...MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WILMINGTON...WRIGHTSVILLE BEACH...FIGURE EIGHT ISLAND...
  PORTERS NECK...MAYFAIRE...BAYSHORE...MURRAYVILLE...OGDEN...
  LANDFALL AND SCOTTS HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3425 7776 3425 7778 3424 7777 3421 7779
      3418 7782 3420 7782 3420 7781 3421 7782
      3422 7781 3421 7783 3432 7785 3432 7777
      3429 7772
TIME...MOT...LOC 1806Z 260DEG 9KT 3425 7781 

HAIL...1.00IN
WIND...60MPH
 
$$

SHK
2 follow-up statements
887 
WWUS52 KILM 191832
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
232 PM EDT TUE JUL 19 2016

NCC129-191845-
/O.CON.KILM.SV.W.0108.000000T0000Z-160719T1845Z/
NEW HANOVER NC-
232 PM EDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN NEW HANOVER COUNTY...

AT 231 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THE MIDDLE
SOUND AREA OF OGDEN...MOVING EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...WRIGHTSVILLE BEACH...FIGURE EIGHT ISLAND...
PORTERS NECK...MAYFAIRE...BAYSHORE...MURRAYVILLE...OGDEN...
LANDFALL AND SCOTTS HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3425 7776 3425 7778 3424 7777 3421 7779
      3418 7782 3420 7782 3420 7781 3421 7782
      3422 7781 3421 7783 3432 7785 3432 7777
      3429 7772
TIME...MOT...LOC 1831Z 260DEG 9KT 3426 7773 

HAIL...1.00IN
WIND...60MPH
 
$$

RAN
666 
WWUS52 KILM 191849
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
249 PM EDT TUE JUL 19 2016

NCC129-191858-
/O.EXP.KILM.SV.W.0108.000000T0000Z-160719T1845Z/
NEW HANOVER NC-
249 PM EDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEW HANOVER
COUNTY HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  


LAT...LON 3425 7776 3425 7778 3424 7777 3421 7779
      3418 7782 3420 7782 3420 7781 3421 7782
      3422 7781 3421 7783 3432 7785 3432 7777
      3429 7772
TIME...MOT...LOC 1846Z 260DEG 9KT 3426 7773 

$$

RAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:55 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 19, 1:55 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
155 PM EDT TUE JUL 19 2016

.SYNOPSIS...
Thunderstorms will be possible each day through Wednesday in a
hot and humid summertime pattern. A cold front will drop across
the area Wednesday, bringing drier weather late in the week.
Temperatures will surge back above normal for the weekend, with
the possibility of showers and thunderstorms increasing early next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 100 PM Tuesday...The latest models continue to show main
focus of convection along sea breeze and related to a couple of
shortwaves moving through from the NW. The upper trough axis will
remain just off the east coast but the few shortwaves riding down
in the northwest flow will help to trigger storms through tonight.
The first shortwave helped to initiate convection over northern
Bladen and Pender counties this morning. The steering flow was
driving the storms due east. The best shortwave energy will move
through North Carolina, especially just north of local forecast
area, but it will extend farther south. It will reach the coast
this afternoon in time to combine with moderate instability and
the sea breeze front to help enhance localized convection. Sfc
based CAPE values remain up close to 4000 j/kg with pcp water
values over 2 inches, temps around 90 and dewpoint temps into the
70s.

Most of the area remained cloud free through the morning outside
of convection across Bladen and Pender, then decent cu field
developed along sea breeze and remain scattered across this
boundary as it pushes inland. With the steering flow out of the
W-NW, expect storms to move toward the coast and off shore.
Other storms developing upstream with next shortwave riding down
from the northwest later today should reach the I-95 corridor this
evening and the coast by daybreak. SPC has outlined a slight risk
upstream in central NC into the Lumberton area and continues with
marginal for rest of area. The main threat from stronger to
possibly severe storms will be the threat of damaging winds.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 330 AM Tuesday...The longwave upper pattern will pretty much
hold during this time frame, with the upper trof weakening at the
end of this period as the upper westerlies retreat back to the
north. Will start out with a decent threat for convection on wed due
to the approaching cold front dropping down from the north.
With flow aloft becoming more northerly by Wed night, this front
will be able to push across the entire ILM CWA by sunset Wed. Its
progged to stall in the GA-Fl neighborhood by Thu. Given the flow
aloft, this seems reasonable. Convection will again be the story for
Wed with the introduction of forcing from the southward progressing
cold front. Models are different in their portrayal of avbl
convective parameters for Wed, with the NAM progged sounding being
more optimistic and exhibiting 3000-4000 CAPE Wed aftn whereas the
GFS is half that. PWs hold in the 1.5 to 1.75 inches.
POPs for Wed will be in the 30-50 range. For Thu, POPs will drop to
20-30 and mainly across the western portions of the FA. This due to
the northerly flow aloft and a weak s/w mid-level trof passing just
west of the FA during the day. Temps will be near climo on Wed and
slightly above climo on Thu due to less clouds and pcpn.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 3 AM Tuesday...A broad mid and upper level ridge will hold
on across the central CONUS Friday, then dampen out Saturday and
Sunday in response to a shortwave moving from the Pacific
Northwest to the Great Lakes. Although the ridge will deamplify,
its axis will extend eastward across the Carolinas, and this
orientation will result in a deep layer of dry, northerly flow
above 850 mb. By Monday, heights will fall off a bit over the area
as the ridge retreats to the west, and this will make conditions
slightly more favorable for convection. At this time it appears
the biggest weather concern through the period will be the heat on
Saturday and Sunday. Heat advisory criteria are forecast to be met
both days.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 18Z...Expect isolated to scattered convection to fire along
the sea breeze this afternoon supported by a passing trough aloft.
These storms should mainly affect the coastal terminals though it is
possible that inland tafs could be affected.  Another slug of energy
aloft is firing storms inland and these may affect the terminals
later this afternoon into the evening.  Brief bouts of IFR are
possible, but should last less than a quarter hour or so.
Continued south to southwest flow.

EXTENDED OUTLOOK...predominantly VFR outside of scattered showers
and thunderstorms.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 100 PM...Rather tranquil wind and seas conditions expected,
outside of the thunderstorm activity. Ridging will extend westward
from the Bermuda high, and onshore across the GA- FL vicinity.
This positioning and the Piedmont trof across the central
Carolinas will result in a S to SW flow across the local waters.
The sfc pg will remain somewhat loose, resulting in 10 to
occasional 15 kt speeds...the 15 kt speeds mainly nearshore due to
the sea breeze. Significant seas will run around 2 ft with 3
footers more common between Cape Fear and Murrells Inlet. The 1 to
1.5 foot ese ground swell at 8 to 9 second periods will continue
to be the mainstay, with local wind waves meshing in.

Convection will increase this aftn and night, with storms both
moving off the mainland as well as developing overhead affecting
the local waters. Have hit the tstorm attributes, wind gusts and
lightning, pretty hard for this aftn thru this evening.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 400 AM Tuesday...A cold front dropping down from the north
early Wed, should push across and south of the local waters
Wednesday afternoon and evening. The front will eventually stall
in the GA and FL vicinity on Thu. Thus the convective threat will
be highest on Wed, becoming more isolated on Thu. Winds will run
10 kt Wed with the sfc pressure pattern veering the winds from sw
to nw Wed morning and further veering to a north to northeast
direction immediately after the cfp Wed night into Thu. A brief
post cfp 15 kt surge is possible early Thu with winds mellowing
back to around 10 kt as directions further veer to the e-se thu
night. Significant seas will run around 3 ft with a continued
and persistent underlying 1 to 2 foot se ground swell at 9 second
periods.

LONG TERM /FRIDAY THROUGH SATURDAY/...
As of 3 AM Tuesday...Light and somewhat variable winds are
expected on Friday in a weak pressure field. A more well-defined
south-southwest flow will become established on Saturday as
surface high pressure sets up off the coast, and a weak surface
trough develops across the Piedmont of the Carolinas. Shower and
tstm activity over the water is expected to remain minimal.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...RGZ
SHORT TERM...DCH
LONG TERM...CRM
AVIATION...31
Hazardous weather outlook, Jul 19, 3:42 AM EDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
342 AM EDT TUE JUL 19 2016

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-200745-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
342 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL OCCUR THIS AFTERNOON
THROUGH MUCH OF TONIGHT. THE MAIN SEVERE THREAT WILL COME FROM
DAMAGING WIND GUSTS. FREQUENT CLOUD TO GROUND LIGHTNING WILL
ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FOR BOTH SATURDAY AND SUNDAY AFTERNOONS AND EARLY EVENINGS...
HEAT ADVISORY CRITERIA WILL LIKELY BE MET WITH HEAT INDICES
EXCEEDING 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-200745-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
342 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL OCCUR THIS AFTERNOON
THROUGH MUCH OF TONIGHT. THE MAIN SEVERE THREAT WILL COME FROM
DAMAGING WIND GUSTS. FREQUENT CLOUD TO GROUND LIGHTNING WILL
ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FOR BOTH SATURDAY AND SUNDAY AFTERNOONS AND EARLY EVENINGS...
HEAT ADVISORY CRITERIA WILL LIKELY BE MET WITH HEAT INDICES
EXCEEDING 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-200745-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
342 AM EDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL OCCUR THIS AFTERNOON
THROUGH MUCH OF TONIGHT. THE MAIN SEVERE THREAT WILL COME FROM
DAMAGING WIND GUSTS. FREQUENT CLOUD TO GROUND LIGHTNING WILL
ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DOUGH

In the hours before

Special weather statement, Jul 19, 10:27 AM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1027 AM EDT TUE JUL 19 2016

NCZ105-191515-
INLAND PENDER NC-
1027 AM EDT TUE JUL 19 2016

...SPECIAL WEATHER STATEMENT FOR NORTHERN PENDER COUNTY UNTIL 1115 AM
EDT...

AT 1027 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WILLARD...OR NEAR WALLACE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAPLE HILL...WILLARD...PENDERLEA AND WATHA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 388 AND 394.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3464 7815 3468 7815 3471 7811 3473 7810
      3473 7801 3472 7799 3471 7798 3472 7794
      3472 7768 3461 7763
TIME...MOT...LOC 1427Z 273DEG 19KT 3468 7794

RGZ
Special weather statement, Jul 19, 1:57 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
157 PM EDT TUE JUL 19 2016

NCZ106>108-191845-
COASTAL NEW HANOVER NC-COASTAL PENDER NC-INLAND NEW HANOVER NC-
157 PM EDT TUE JUL 19 2016

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN NEW HANOVER COUNTY
UNTIL 245 PM EDT...

AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BAYSHORE...OR OVER FIGURE EIGHT ISLAND...MOVING NORTHEAST AT 20 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...WRIGHTSVILLE BEACH...FIGURE EIGHT ISLAND...RICH INLET...
HAMPSTEAD...PORTERS NECK...MAYFAIRE...BAYSHORE...OGDEN...LANDFALL...
WINDEMERE...SCOTTS HILL...KINGS GRANT...MURRAYVILLE AND SEAGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3426 7775 3425 7778 3424 7777 3424 7778
      3422 7780 3421 7780 3421 7781 3419 7782
      3422 7781 3421 7782 3421 7783 3420 7783
      3428 7788 3434 7779 3431 7776 3438 7768
      3434 7767
TIME...MOT...LOC 1757Z 232DEG 19KT 3428 7779

SHK

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:27 AM EDTSpecial Weather StatementILMPender48 min
Jul 19, 1:57 PM EDTSpecial Weather StatementILMNew Hanover48 min
Jul 19, 2:01 PM EDTSpecial Marine WarningILM29 min
Jul 19, 3:12 PM EDTSpecial Weather StatementILMNew Hanover48 min
Jul 19, 3:17 PM EDTSpecial Weather StatementILMPender43 min
Jul 19, 3:26 PM EDTSpecial Weather StatementILMRobeson49 min
Jul 19, 3:35 PM EDTSevere Thunderstorm WarningILMRobeson25 min
Jul 19, 3:49 PM EDTSpecial Weather StatementILMNew Hanover56 min
Jul 19, 4:14 PM EDTAreal Flood WarningILMBrunswick, New Hanover3 hr
Jul 19, 4:20 PM EDTSpecial Weather StatementILMBladen55 min
Jul 19, 4:23 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover43 min
Jul 19, 4:42 PM EDTSevere Thunderstorm WarningILMBladen, Pender38 min
Jul 19, 5:11 PM EDTSpecial Weather StatementILMBrunswick64 min
Jul 19, 5:25 PM EDTSevere Thunderstorm WarningILMBrunswick65 min
Jul 19, 6:08 PM EDTSpecial Weather StatementILMBrunswick67 min
Jul 19, 6:52 PM EDTSpecial Marine WarningILM23 min
Jul 19, 7:05 PM EDTSevere Thunderstorm WarningILMColumbus25 min
Jul 19, 7:16 PM EDTSpecial Marine WarningILM29 min
Jul 19, 7:31 PM EDTSpecial Weather StatementILMColumbus59 min
Jul 19, 7:46 PM EDTSpecial Marine WarningILM89 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.